标题:Local control and approximation properties of a C-2 rational interpolating curve
作者:Sun, Qinghua
作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Sun, QH
通讯作者地址:[Sun, QH]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Journal of computational analysis and applications
出版年:2015
卷:19
期:5
页码:851-861
关键词:C-2-spline;rational interpolation;local control;error estimates
摘要:A new piecewise smooth rational quintic interpolation with a shape parameter is presented based on the function values only. The interpolation has a simple and explicit mathematical representation, and is of C-2 continuity without solving a system of consistency equations for the derivative values at the knots. In order to meet the needs of practical design, a local control method is employed to control the shape of curves. The advantage of the method is that it can be applied to modify the local shape of an interpolating curve by selecting suitable parameter. Also when f (x) is an element of C-2 [a, b], the error estimation formula of the interpolator is obtained.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85050146439&partnerID=40&md5=7de96732fa64cffae1b6a05e161ba908
TOP